MAUDE Adverse Event Report: Arthrex, Inc. Syndesmosis TightRope PRO Implant, Ti; WASHER, BOLT, NUT

Arthrex, Inc. Syndesmosis TightRope PRO Implant, Ti; WASHER, BOLT, NUT
Model Number Syndesmosis TightRope PRO Implant, Ti
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Malfunction

Brand Name
Syndesmosis TightRope PRO Implant, Ti
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50160486
Report Number1220246-2026-04227
Device Sequence Number9407181
Product Code HTN
UDI-Device Identifier00888867569447
UDI-Public(01)00888867569447(11)260428(17)310331(10)15613143
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K253727
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSyndesmosis TightRope PRO Implant, Ti
Device Catalogue NumberAR-9925T
Device Lot Number15613143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown